# SDR 07FDEA02660

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6312511
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE AT STA 1841-1855 BETWEEN X = 35 AND X = 36 FOUND DENTED.   REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-114762.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
